# SDR AALA200802412

- Difficulty date: September 22, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 55,099 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Part number: L954007
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T824/22SEP.  CREW REPORTED NR 1 ENGINE PRESSURE RATIO PROBLEMS AFTER TAKEOFF.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  FOUND PROBE MOUNT FLANGE BROKEN AND PNEUMATIC TUBE AND MOUNT BROKEN.  ALSO FOUND NOSE COWL CRACKED.  REPLACED PROBE SENSOR AND MOUNTING PLATE, PNEUMATIC TUBE AND MOUNT, AND NOSE COWL.  SYSTEM GROUND CHECKED NORMAL OPS.
